• 1

    Best PJ, Daoud MS, Pittelkow M, et al: Hydroxyurea-induced leg ulceration in 14 patients. .Ann Intern Med 128::29. ,1998. .

  • 2

    Friedrich S, Raff K, Landthaler M, et al: Cutaneous ulceration on hands and heels secondary to long-term hydroxyurea treatment. .Eur J Dermatol 14::343. ,2004. .

    • PubMed
    • Search Google Scholar
    • Export Citation
  • 3

    Sastre JL, Bravo A, Tembras S, et al: Leg ulcers associated with hydroxyurea therapy. .Haematologica 88::2. ,2003. .

  • 4

    Sirieix ME, Debure C, Badout N, et al: Leg ulcers and hydroxyurea: forty-one cases. .Arch Dermatol 135::818. ,1999. .

  • 5

    Chaine B, Neonato M, Girot R, et al: Cutaneous adverse reactions to hydroxyurea in patients with sickle cell disease. .Arch Dermatol 137::467. ,2001. .

  • 6

    Disla E, D’Eamour L, Cioriou M, et al: Hydroxyurea-associated leg ulceration [letter]. .Ann Intern Med 129::252. ,1998. .

  • 7

    Flores F, Eaglstein WA, Kirsner RS, et al: Hydroxy-urea-induced leg ulcers treated with Apligraf. .Ann Intern Med 132::417. ,2000. .

  • 8

    Food and Drug Administration: 2006 safety alerts for drugs. Available at: http://www.fda.gov/medwatch/safety/2006/safety06.htm#Hydrea. Accessed January 20. ,2006. .

Cutaneous Ulceration Secondary to Hydroxyurea Treatment

View More View Less
  • 1 Department of Podiatric Surgery, Saint Vincent Charity Hospital, 2351 E 22 St, Cleveland, OH 44115
  • | 2 Department of Podiatric Surgery, Saint Vincent Charity Hospital, 2351 E 22 St, Cleveland, OH 44115
Restricted access